# SDR SWAA2022053105996

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB; LWR STAB SKIN CRACKED AT STAB STA 193.90; CUTOUT LOWER HORIZONTAL SKIN OF L/H HORIZONTAL STAB PER SRM 55-10-01-2R-11 STEP 4 (B) 2. AND DRILLED OUT EXISTING FASTENERS IN REPAIR AREA PER STEP 4 (F) 1. FABRICATED REPAIR DOUBLER PER SRM 55-10-01-2R-11 STEP4 G; DOUBLER FABRICATED FROM LOT #1468128-1 2024-T3; FILLER FABRICATED FROM LOT #1468136-12024-T3. FILLER FABRICATION;APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 55-10-01-2R-11 STEP 4 (M) AND (N);INSTALLED REPAIR DOUBLER IAW SRM 55-10-01-2R-11 REPAIR 11.TOTAL SURFACE AREA FOR REPAIR DOUBLER IS 78.375 SQUARE INCHES IAW SRM 55-10-01-2R-11 REPAIR 11 STEP 1 H APPLIED SEALANT AROUND EDGES OF DOUBLER IAW SRM 55-10-01-2R-11 REPAIR 11 STEP 4Q;
